# SDR UIEA2010062800069

- Difficulty date: June 28, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,973 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 320 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC: 0972 "LOWER DECK" STA 320, STR 28.7, R. DOUBLE HOLE ON THE STRINGER.  (DAMAGED AREA TRIMMED OUT. REINFORCED AREA WITH NEW SEGMENT AND REPAIR STRINGER PN N523MC, NRC 972 1/2 IAW SRM 53-10-03, FIG 3 & AMP; FASTENERS INSTL IAW SRM 51-30-02.)
